# SDR FDKA2010070400170

- Difficulty date: July 4, 2010
- Submitted: July 5, 2010
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145214
- Aircraft time: 21,537 hours, 19,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Psu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 12CB PSU EMERGENCY LIGHT INOP.  MX REMOVED AND REPLACED 12CB PSU EMERGENCY LIGHT, OPS CHECK GOOD.
